Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#248080] of M. Ronen Plesser

Papers Published

  1. Moore, G; Plesser, R, Classical scattering in (1 + 1)-dimensional string theory, Physical Review D, vol. 46 no. 4 (1992), pp. 1730-1736, ISSN 0556-2821 [9203060], [doi]
    (last updated on 2018/10/18)

    We find the general solution to Polchinski's classical scattering equations for (1 + 1)-dimensional string theory. This allows efficient computation of scattering amplitudes in the standard Liouville×c=1 background. Moreover, the solution leads to a mapping from a large class of time-dependent collective field theory backgrounds to corresponding nonlinear σ models. Finally, we derive recursion relations between tachyon amplitudes. These may be summarized by an infinite set of nonlinear partial differential equations for the partition function in an arbitrary time-dependent background. © 1992 The American Physical Society.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320